Applied Mathematics

Volume 3, Issue 12 (December 2012)

ISSN Print: 2152-7385   ISSN Online: 2152-7393

Google-based Impact Factor: 0.58  Citations  

Blow-Up and Attractor of Solution for Problems of Nonlinear Schrodinger Equations

HTML  XML Download Download as PDF (Size: 2409KB)  PP. 1921-1932  
DOI: 10.4236/am.2012.312263    7,618 Downloads   10,082 Views  
Author(s)

ABSTRACT

In this paper, the authors study the blow-up of solution for a class of nonlinear Schrodinger equation for some initial boundary problem. On the other hand, the authors give out some analyses and that new conclusion by Eigen-function method. In last section, the authors check the nonlinear parameter for light rule power by using of parameter method to get ground state and excite state correspond case, and discuss the global attractor of some fraction order case, and combine numerical test. To illustrate this physics meaning in dimension d = 1, 2 case. So, by numerable solution to give out these wave expression.

Share and Cite:

Chen, N. and Chen, J. (2012) Blow-Up and Attractor of Solution for Problems of Nonlinear Schrodinger Equations. Applied Mathematics, 3, 1921-1932. doi: 10.4236/am.2012.312263.

Cited by

No relevant information.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.